# SDR AALA201906079017

- Difficulty date: May 15, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 20,568 hours, 8,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION PASSENGER CREW DOOR AROUND FLOOR STRUCTURE SHEAR PLATE BTW FR 69 TO FR 70 RH SIDE AT AFT GALLEY AREA (1 EA), D=0.020"; L=2.70"; W=1.194"; CORRODED AREA. REPLACED SHEAR PLATE BTW FR69 TO FR70 TH SIDE AT GALLEY AREA (1EA) IAW A321 SRM 51-72-11 AND DWG NO.53474180.
